# SDR QXEA2021041300187

- Difficulty date: April 13, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 11,179 hours, 6,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS PATH LIGHTING SECTION "B" ITEM 10 E175 AIPC 33-50-21-01 DAMAGED. REMOVED AND REPLACED EMERGENCY EGRESS PATH LIGHTING SECTION "B" ITEM 10 E175 AIPC 33-50-21-01 IAW E175 AMM 33-50-21-000/400-801-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
